# SDR SIMA20180318002

- Difficulty date: March 18, 2018
- Submitted: March 23, 2018
- Operation: Air carrier
- Aircraft: N536EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10315
- Aircraft time: 18,265 hours, 13,076 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Pcb
- Part number: 830CE02Y01
- Condition: Burned
- Stage of operation: NR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

WHEN FO FIRST ARRIVED AT THE ACFT,  NOTICED THE BATTERY MASTER SWITCH WAS LEFT ON.  ELECTRICAL ODOR WAS PRESENT.  GPU PLUGGED IN BUT NOT SELECTED.  REMOVED AND REPLACED THE MAIN BATTERY AND APU BATTERY. ALL OPS CHECKED GOOD.  REMOVED AND REPLACED THE LEFT DCPC PRINTED CIRCUIT BOARD 1 IAW AMM 24-62-17,  OPS CHECKED GOOD.   PCB SHOWED SIGN OF BURNING.
